Countably Semiadditive Functionals and the Hardy–Littlewood Maximal Operator
Abstract: We describe the continuity of nonlinear Hardy–Littlewood maximal operator in nonmetricable function space, is a measurable subset of Rn with finite measure.
Kinnunen, J. (1997). The Hardy–Littlewood maximal function of a Sobolev function. Israel J. Math., 100, 117-124.
Lewis, J. (1993). On very weak solutions of certain elliptic systems. Communications in Partial Differential Equations, 18, 1515-1537.
Stein, E. M. (1970). Singular integrals and differentiability properties of functions. Princeton University Press.
Smirnov, E. I. (2002). Hausdorff spectra in functional analysis. London: Springer-Verlag.
- There are currently no refbacks.
If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".
We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
email@example.com; firstname.lastname@example.org; email@example.com
Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, H7V 4A8, Canada
Telephone: 1-514-558 6138